Header menu link for other important links
Subordinations for multivalent analytic functions associated with Wright generalized hypergeometric function
, P. Goswami, J. Dziok, J. Sokół
Published in
Volume: 44
Issue: 1
Pages: 61 - 71
Recently M. K. Aouf and T. M. Seoudy, (2011, Integral Trans. Spec. Func. 22(6) (2011), 423-430) have introduced families of analytic functions associated with the Dziok-Srivastava operator. In this work we use the Dziok-Raina operator to consider classes of multivalent analytic functions. It is connected with Wright generalized hypergeometric function, see J. Dziok and R. K. Raina (2004, Demonstratio Math., 37(3) 533-542). Moreover, we present a new result which extends some of the earlier results and give other properties of these classes. We have made use of differential subordinations and properties of convolution in geometric function theory.
About the journal
JournalTamkang Journal of Mathematics